# SDR SWAA2019080635649

- Difficulty date: July 18, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,399 hours, 45,501 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Part number: 176A3101
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FUSELAGE STA. 1018, 8" ABOVE FUSELAGE SKIN, LBL AND RBL 10", LATERAL SUPPORT RIB STIFFENER AT STRAIN RELIEF RADIUS, CRACKED ON BOTH ENDS.          / R&R STIFFENER IAW SRM AND DWG.
